Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 27 of 38 found articles
 
 
  On the Existence and Properties of Convex Extensions of Boolean Functions
 
 
Title: On the Existence and Properties of Convex Extensions of Boolean Functions
Author: Barotov, D. N.
Appeared in: Mathematical notes
Paging: Volume 115 () nr. 3-4 pages 489-505
Year: 2024-07-05
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 27 of 38 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands